RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sakhanenko, Aleksandr Ivanovich

Statistics Math-Net.Ru
Total publications: 41
Scientific articles: 40
Presentations: 2

Number of views:
This page:3017
Abstract pages:7943
Full texts:2527
References:815
E-mail: ,

http://www.mathnet.ru/eng/person28720
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:sakhanenko.alexander-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/211402

Publications in Math-Net.Ru
2019
1. E. N. Savinkina, A. I. Sakhanenko, “On improvement of statistical estimators in a power regression problem”, Sib. Èlektron. Mat. Izv., 16 (2019),  1901–1912  mathnet
2. A. I. Sakhanenko, “On Borovkov's estimate in the Invariance Principle”, Sib. Èlektron. Mat. Izv., 16 (2019),  1776–1784  mathnet  isi
2018
3. A. S. Kartashov, A. I. Sakhanenko, “On sufficient conditions for a Gaussian approximation of kernel estimates for distribution densities”, Sib. Èlektron. Mat. Izv., 15 (2018),  1530–1552  mathnet  isi
4. D. Denisov, A. Sakhanenko, V. Wachtel, “First-passage times over moving boundaries for asymptotically stable walks”, Teor. Veroyatnost. i Primenen., 63:4 (2018),  755–778  mathnet  elib; Theory Probab. Appl., 63:4 (2019), 613–633  isi  scopus
2017
5. A. I. Sakhanenko, S. G. Foss, “On a structure of a conditioned random walk on the integers with bounded local times”, Sib. Èlektron. Mat. Izv., 14 (2017),  1265–1278  mathnet
6. A. Koldaeva, A. Sakhanenko, “Existence of explicit asymptotically normal estimators in a multiple logarithmic regression problem”, Sib. Èlektron. Mat. Izv., 14 (2017),  972–979  mathnet  isi
2016
7. Yu. Yu. Linke, A. I. Sakhanenko, “Conditions of asymptotic normality of one-step $M$-estimators”, Sib. J. Pure and Appl. Math., 16:4 (2016),  46–64  mathnet; J. Math. Sci., 230:1 (2018), 95–111
2015
8. A. A. Kalenchuk, A. I. Sakhanenko, “The existence of explicit asymptotically normal estimators of an unknown parameter in a logarithmic regression problem”, Sib. Èlektron. Mat. Izv., 12 (2015),  874–883  mathnet
9. A. I. Sakhanenko, O. A. Sukhovershina, “On accuracy of approximation in Koul’s theorem for weighted empirical processes”, Sib. Èlektron. Mat. Izv., 12 (2015),  784–794  mathnet
10. A. S. Kartashov, A. I. Sakhanenko, “About conditions of gaussian approximation of kernel estimates for distribution density”, Sib. Èlektron. Mat. Izv., 12 (2015),  766–776  mathnet
2014
11. E. N. Savinkina, A. I. Sakhanenko, “Explicit estimators of an unknown parameter in a power regression problem”, Sib. Èlektron. Mat. Izv., 11 (2014),  725–733  mathnet
12. Yu. Yu. Linke, A. I. Sakhanenko, “On conditions for asymptotic normality of Fisher's one-step estimators in one-parameter families of distributions”, Sib. Èlektron. Mat. Izv., 11 (2014),  464–475  mathnet
2013
13. Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distributions of some two-step statistical estimators of a mutlidimensional parameter”, Mat. Tr., 16:1 (2013),  89–120  mathnet  mathscinet  elib; Siberian Adv. Math., 24:2 (2014), 119–139
14. K. V. Yermolenko, A. I. Sakhanenko, “Explicit asymptotically normal estimators of an unknown parameter in a partially linear regression problem”, Sib. Èlektron. Mat. Izv., 10 (2013),  719–726  mathnet
15. Yu. Yu. Linke, A. I. Sakhanenko, “On asymptotics of the distribution of a two-step statistical estimator of a one-dimensional parameter”, Sib. Èlektron. Mat. Izv., 10 (2013),  627–640  mathnet
2011
16. Yu. Yu. Linke, A. I. Sakhanenko, “On solutions to the equation for improving additives in regression problems”, Mat. Tr., 14:2 (2011),  127–146  mathnet  mathscinet  elib; Siberian Adv. Math., 22:4 (2012), 261–274
17. A. I. Sakhanenko, Yu. Yu. Linke, “Consistent estimation in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 52:4 (2011),  894–912  mathnet  mathscinet  elib; Siberian Math. J., 52:4 (2011), 711–726  isi  elib  scopus
18. A. I. Sakhanenko, “A general estimate in the invariance principle”, Sibirsk. Mat. Zh., 52:4 (2011),  876–893  mathnet  mathscinet; Siberian Math. J., 52:4 (2011), 696–710  isi  scopus
19. A. I. Sakhanenko, Yu. Yu. Linke, “Improvement of estimators in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 52:1 (2011),  143–160  mathnet  mathscinet; Siberian Math. J., 52:1 (2011), 113–126  isi  scopus
2010
20. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically optimal estimation in a linear regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 51:1 (2010),  128–145  mathnet  mathscinet; Siberian Math. J., 51:1 (2010), 104–118  isi  scopus
2009
21. A. I. Sakhanenko, “Estimates of Berry–Esseen type for probabilities of large deviations under violation of Cramér condition”, Sib. Èlektron. Mat. Izv., 6 (2009),  191–198  mathnet  mathscinet
22. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically optimal estimation in the linear regression problem in the case of violation of some classical assumptions”, Sibirsk. Mat. Zh., 50:2 (2009),  380–396  mathnet  mathscinet; Siberian Math. J., 50:2 (2009), 302–315  isi  scopus
2008
23. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation in the linear-fractional regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 49:3 (2008),  592–619  mathnet  mathscinet  zmath; Siberian Math. J., 49:3 (2008), 474–497  isi  scopus
2007
24. A. I. Sakhanenko, “On conditions for SLLN for martingales with identically distributed increments”, Sib. Èlektron. Mat. Izv., 4 (2007),  547–552  mathnet  mathscinet  zmath
2006
25. A. I. Sakhanenko, Yu. Yu. Linke, “Asymptotically optimal estimation in a linear-fractional regression problem with random errors in coefficients”, Sibirsk. Mat. Zh., 47:6 (2006),  1372–1400  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1128–1153  isi  scopus
26. A. I. Sakhanenko, “Estimates in the invariance principle in terms of truncated power moments”, Sibirsk. Mat. Zh., 47:6 (2006),  1355–1371  mathnet  mathscinet  zmath; Siberian Math. J., 47:6 (2006), 1113–1127  isi  scopus
2004
27. T. Konstantopoulos, A. Sakhanenko, “Convergence and convergence rate to fractional Brownian motion for weighted random sums”, Sib. Èlektron. Mat. Izv., 1 (2004),  47–63  mathnet  mathscinet  zmath
28. A. I. Sakhanenko, “On transient phenomena in random walks”, Teor. Veroyatnost. i Primenen., 49:2 (2004),  382–395  mathnet  mathscinet  zmath; Theory Probab. Appl., 49:2 (2005), 354–367  isi
2001
29. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal explicit estimation of parameters in the Michaelis–Menten equation”, Sibirsk. Mat. Zh., 42:3 (2001),  610–633  mathnet  mathscinet  zmath; Siberian Math. J., 42:3 (2001), 517–536  isi
30. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation of a multidimensional parameter in the linear-fractional regression problem”, Sibirsk. Mat. Zh., 42:2 (2001),  372–388  mathnet  mathscinet  zmath; Siberian Math. J., 42:2 (2001), 317–331  isi
2000
31. Yu. Yu. Linke, A. I. Sakhanenko, “Asymptotically normal estimation of a parameter in a linear-fractional regression problem”, Sibirsk. Mat. Zh., 41:1 (2000),  150–163  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 125–137  isi
1996
32. A. I. Sakhanenko, K. V. Chumatchenko, “On conditions for convergence of the densities of smoothed distributions in the central limit theorem”, Sibirsk. Mat. Zh., 37:4 (1996),  932–939  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 824–831  isi
33. A. I. Sakhanenko, “Estimates for the accuracy of coupling in the central limit theorem”, Sibirsk. Mat. Zh., 37:4 (1996),  919–931  mathnet  mathscinet  zmath; Siberian Math. J., 37:4 (1996), 811–823  isi
1995
34. A. A. Borovkov, A. A. Mogul'skii, A. I. Sakhanenko, “Limit theorems for random processes”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 82 (1995),  5–194  mathnet  mathscinet  zmath
1985
35. I. F. Pinelis, A. I. Sahanenko, “Remarks on inequalities for the probabilities of large deviations”, Teor. Veroyatnost. i Primenen., 30:1 (1985),  127–131  mathnet  mathscinet  zmath; Theory Probab. Appl., 30:1 (1986), 143–148  isi
1984
36. A. I. Sahanenko, “On Levy–Kolmogorov inequalities for random variables with values in a Banach space”, Teor. Veroyatnost. i Primenen., 29:4 (1984),  793–799  mathnet  mathscinet  zmath; Theory Probab. Appl., 29:4 (1985), 830–836  isi
1980
37. A. A. Borovkov, A. I. Sahanenko, “On the estimates of the rate of convergence in the invariance principle for Banach spaces”, Teor. Veroyatnost. i Primenen., 25:4 (1980),  734–744  mathnet  mathscinet  zmath; Theory Probab. Appl., 25:4 (1981), 721–731  isi
1974
38. A. I. Sakhanenko, “Estimates of the rate of convergence in the invariance principle”, Dokl. Akad. Nauk SSSR, 219:5 (1974),  1076–1078  mathnet  mathscinet  zmath
39. A. I. Sakhanenko, “On the speed of convergence in a boundary problem”, Teor. Veroyatnost. i Primenen., 19:2 (1974),  416–421  mathnet  mathscinet  zmath; Theory Probab. Appl., 19:2 (1975), 399–403
1973
40. A. A. Borovkov, A. I. Sakhanenko, “Remarks on convergence of random processes in non-separable metric spaces and on the non-existence of a Borel measure for processes in $C(0,\infty)$”, Teor. Veroyatnost. i Primenen., 18:4 (1973),  812–815  mathnet  mathscinet  zmath; Theory Probab. Appl., 18:4 (1974), 774–777

2006
41. A. A. Borovkov, A. A. Mogul'skii, L. V. Rozovskii, A. I. Sakhanenko, “On Zhulev's paper “On large deviations. II””, Teor. Veroyatnost. i Primenen., 51:2 (2006),  445–446  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 51:2 (2007), 398–400  scopus

Presentations in Math-Net.Ru
1. On Asymptotics and Estimates for Generalized Prokhorov Distance in Invariance Principle
A. I. Sakhanenko
International Scientific Conference "Probability Theory and its Applications" On Occasion of 85th Birthday of Yu. V. Prokhorov
February 12, 2015 12:30   
2. Об усилениях оценок Комлоша–Майора–Тушнади для последовательных сумм
A. I. Sakhanenko
Seminar of the Department of Discrete Mathematics, Steklov Mathematical Institute of RAS
February 7, 2012 16:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020